T Nation

Are These Side Effects Me?


#1

Hi everyone,

I have run one cycle partially which was suppose to be 10 weeks of deca and testosterone enanthate but I stopped at 5 weeks since I had few issues such as palpitations, heart pounding fast and skin irritation. As a beginner, is this side effect of the steroids or my body cant adopt to the steroids? I have run all test regarding my health and everything is fine,ECG,liver test,blood test and so on even thyroid. Can anyone please advise me on this?


#2

You haven’t posted doses. Amount of mg/wk of certain drugs can make a big difference to side effects.


#3

In some people, deca has been known to cause a feeling of being more emotional and anxiety. Those go hand in hand and can cause a heart rate increase. And a panic attack is simply intense, acute anxiety. And if by skin irritation you mean acne, oil and the like, then yes that’s to be expected.